# SDR AWXA0001508

- Difficulty date: March 19, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 36,640 hours, 17,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

D: EMERGENCY LIGHT TEST FAILS FOWARD LEFT BATTERYC: 10 WL BATTERY REPLACED IAW AMM 33-51-48-401 AND CHECKED SERV. IAW T/C R1C33301
